# SDR DXTA200601570

- Difficulty date: August 20, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N966QS
- Make and model: Cessna 750
- Aircraft serial: 7500166
- Aircraft time: 4,844 hours, 2,933 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 247
- Condition: Seized
- Location: A/C Bay
- Part time: 1,170 hours, 720 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM ABR TO TEB, CREW DETECTED SCENT OF ELECTRICAL BURNING  IN COCKPIT AT CRUISE FL410 AND ON APPROACH.  SCENT DISSIPATED AFTER ABOUT 2 MIN/ PER EVENT, DIVERTED TO MKE.  RAN APU AND VERIFIED SCENT W/ACMS RUNNING.  REMOVED WATER SEPARATOR SOCKS AND FOUND EVIDENCE OF OIL IN LT SOCK (FWD ACM).  REMOVED EXHAUST DUCT FROM FWD ACM AND FOUND BURNED OIL ON EXHAUST SIDE OF HEAT EXCHANGER, OK TO REINSTALL LT AND RT WATER SEPARATOR SOCKS.  REINSTALLED SOCKS IAW CE 750 MM 21-51-00.  RAN AIRCRAFT FOUND COCKPIT CONTROL HEAD DOES NOT HAVE A DETENT GOING FROM TO MANUAL. ALSO COCKPIT PACK IS NOT RUNNING.
